shellbell Posted June 2, 2011 Share Posted June 2, 2011 I've posted before regarding my taper down from Paxil 30mg daily and up to Prozac 20 mg daily over the course of a month. Have now been on Prozac alone for a month, and just feel weird. Periods of intense anxiety, stuffy, light-headed feeling, dry mouth(which I didnt have on Paxil). The symptoms are worse during the day, and by bedtime I feel almost normal. I take the Prozac around 7-8 PM. Havent had a problem sleeping, thank God! Decision was made today to quit the Prozac and clean up my system for a month, using Xanax 0.25mg up to twice a day as needed. Pdoc says just quit the Prozac, Primary doc says to taper. I'm going to taper. I'm just so scared, dont know what to expect. Any thoughts or experiences to share? Misery loves company, esp with good advice! The problem is, I'm not sure if I'm reacting to the Przac, or if my dose isnt high enough to eradicate my symptoms. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.